# SDR IPXA2019080535281

- Difficulty date: July 16, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 75,887 hours, 15,868 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2859502
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  RT WING FIXED L/E SLAT TRACK #11 CUT OUT IS GOUGED I/B & O/B SIDES.REPAIRED GOUGED RT WING FIXED L/E I/B & O/B RIBS AT SLAT TRACK #11 CUT OUT IAW VT-SAA EA 011-5710-A7862 REV. IR AND UPS EO MD11-5710-73472-A. (MINOR)
